Leonid Bunimovich
Leonid Bunimovich
Regents' Professor of Mathematics, Georgia Tech
Verified email at math.gatech.edu
Title
Cited by
Cited by
Year
On the ergodic properties of nowhere dispersing billiards
LA Bunimovich
Communications in Mathematical Physics 65 (3), 295-312, 1979
7331979
Statistical properties of Lorentz gas with periodic configuration of scatterers
LA Bunimovich, YG Sinai
Communications in Mathematical Physics 78 (4), 479-497, 1981
5481981
On ergodic properties of certain billiards
LA Bunimovich
Funktsional'nyi Analiz i ego Prilozheniya 8 (3), 73-74, 1974
4231974
Spacetime chaos in coupled map lattices
LA Bunimovich, YG Sinai
Nonlinearity 1 (4), 491, 1988
3871988
Markov partitions for dispersed billiards
LA Bunimovich, YG Sinai
Communications in Mathematical Physics 78 (2), 247-280, 1980
3331980
Statistical properties of two-dimensional hyperbolic billiards
LA Bunimovich, YG Sinai, NI Chernov
Russian Mathematical Surveys 46 (4), 47, 1991
3291991
Markov partitions for two-dimensional hyperbolic billiards
LA Bunimovich, YG Sinai, NI Chernov
Russian Mathematical Surveys 45 (3), 105, 1990
2191990
Mushrooms and other billiards with divided phase space
LA Bunimovich
Chaos: An Interdisciplinary Journal of Nonlinear Science 11 (4), 802-808, 2001
2022001
Dynamics of two-and three-worker “bucket brigade” production lines
JJ Bartholdi III, LA Bunimovich, DD Eisenstein
Operations research 47 (3), 488-491, 1999
1481999
On the Boltzmann equation for the Lorentz gas
C Boldrighini, LA Bunimovich, YG Sinai
Journal of statistical physics 32 (3), 477-501, 1983
1441983
Decay of correlations in dynamical systems with chaotic behavior
LA Bunimovich
Zh. Eksp. Teor. Fiz 89, 1452-1471, 1985
1291985
Where to place a hole to achieve a maximal escape rate
LA Bunimovich, A Yurchenko
Israel Journal of Mathematics 182 (1), 229-252, 2011
852011
Recurrence properties of Lorentz lattice gas cellular automata
LA Bunimovich, SE Troubetzkoy
Journal of Statistical Physics 67 (1), 289-302, 1992
811992
One-dimensional dynamical systems and Benford’s Law
A Berger, L Bunimovich, T Hill
Transactions of the American Mathematical Society 357 (1), 197-219, 2005
802005
Conditions of stochasticity of two‐dimensional billiards
LA Bunimovich
Chaos: An Interdisciplinary Journal of Nonlinear Science 1 (2), 187-193, 1991
771991
On a fundamental theorem in the theory of dispersing billiards
LA Bunimovič, JG Sinaĭ
Mathematics of the USSR-Sbornik 19 (3), 407, 1973
761973
Open circular billiards and the Riemann hypothesis
LA Bunimovich, CP Dettmann
Physical review letters 94 (10), 100201, 2005
722005
Suppressing Fermi acceleration in a driven elliptical billiard
ED Leonel, LA Bunimovich
Physical review letters 104 (22), 224101, 2010
682010
Dynamical systems, ergodic theory and applications
LA Bunimovich, SG Dani, RL Dobrushin, MV Jakobson, IP Kornfeld, ...
Springer Science & Business Media, 2000
682000
Nonlinear dynamics of production systems
G Radons, R Neugebauer
Wiley-Vch, 2004
632004
The system can't perform the operation now. Try again later.
Articles 1–20